Conservative markov processes on a topological space

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


A Markov operator preserving C(X) is known to induce a decomposition of the locally compact space X to conservative and dissipative parts. Two notions of ergodicity are defined and the existence of subprocesses is studied. A sufficient condition for the existence of a conservative subprocess is given, and then the process is assumed to be conservative. When it has no subprocesses, sufficient conditions for the existence of a σ-finite invariant measure are given, and are extended to continuous-time processes. When the invariant measure is unique, ratio limit theorems are proved for the discrete and continuous time processes. Examples show that some combinations of conservative processes are not necessarily conservative.

Original languageEnglish
Pages (from-to)165-186
Number of pages22
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - 1 Jun 1970

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Conservative markov processes on a topological space'. Together they form a unique fingerprint.

Cite this